# SDR SWIA201641897

- Difficulty date: January 29, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 33,101 hours, 23,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER STEP ATTACH ANGLE REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION.  R & R CORRODED ANGLE WITH NEW ANGLE IAW SRM.
